# SDR DALA14033609256

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 43,306 hours, 24,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CORROSION FOUND ADJACENT TO THE C3 BEAM AND SEAL DEPRESSOR APPROXIMATELY AT BS 1220. ERA 526299-14, SECTION I REPAIR WAS ACCOMPLISHED.
